SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER
Mohamed Tahir1 Show affiliations
- University of Sharjah, United Arab Emirates
Journal of Mathematics and Statistics, Volume 10, Issue 2, pp. 275–280 · doi.org/10.3844/jmssp.2014.275.280
Abstract
The problem addressed is that of sequentially estimating the square of the parameter of the Rayleigh distribution, subject to a weighted squared loss plus cost of sampling. We propose a sequential procedure and provide a second-order asymptotic expansion for the incurred regret. It is seen that the asymptotic regret is negative for a range of values of the parameter.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Tahir, M. (2014). SEQUENTIAL ESTIMATION OF THE SQUARE OF THE RAYLEIGH PARAMETER. Journal of Mathematics and Statistics, 10(2), 275–280. https://doi.org/10.3844/jmssp.2014.275.280
- Licence
- © Science Publications
- Issue
- Volume 10, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
